# SDR DALA2023011000201

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,160 hours, 8,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frm25-26 S43-44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE EXTERNAL SKIN DOUBLER REPAIR LOC. FR 25 TO FR 26 BTW STR 44 STR 43 R AT LOWER FUSELAGE. COMPLIED WITH ER/A 644474-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 644474-14AD REV 1 IT HAS BEEN VALIDATED. PERFORMEDREPAIR INSTRUCTIONS EXTERNAL SKIN DOUBLER REPAIR LOC. FR 25 TO FR 26 BTW STR 44 STR 43 R AT LOWER FUSELAGE AS PER ER/A644474-14AD REV. ORIGINAL SECTION I HAS BEEN COMPLIED WITH.
